Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Intense abdominal pain on coughing, loss of appetite, bloating, nausea, constipation, had diarrhea earlier, drowsiness. Remedy?

lower left abdominal pain worse when moving or coughing, laughing, etc. Lose of appetite , extreme stomach gloating with very little food or fluid. Nausea , I had really bad diarrhea now constipated. I m extremely sleepy, but find it hard to sleep because of the pain. I also have pain on the right side. Progressively getting worse over the last three weeks. I can t take the pain now.
Asked On : Fri, 25 May 2012
Answers:  1 Views:  141
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Emergency Medicine Specialist 's  Response
Thanks for writing your query.

It will be helpful if you give information about any medicines you are taking for your symptoms.

After reading your post, I would advise that you should take an antacid like Omeprazole 40 mg once a day before meals along with Domperidone 30 mg for relief from your symptoms.
Dicyclomine can be taken for abdominal pain.

You should take light meals prepared under hygienic conditions.
Also maintain your hydration.

I would also advise that you should get yourself clinically examined and investigated.

I hope this is helpful to you.
Answered: Sat, 19 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor